# SDR AALA981049

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 805-810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON WING CENTER SECTION LOWER SKIN ABOVE LEFT PRIMARY HEAT EXCHANGER.  INSTALLED STRAP REPAIR PER ESO 11697 AFTER CORROSION REMOVAL, TREAT AND PRIME.  (M)
